MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON CANNULA,SOFTECH,ADULT W/7' STAR LUMEN; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL HUDSON CANNULA,SOFTECH,ADULT W/7' STAR LUMEN; CANNULA, NASAL, OXYGEN
Model Number IPN049742
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "patient was on cannula 1820 for 2-3 weeks, maybe longer.Skin breakdown occurred".Unknown what type of skin breakdown occurred at time of report.No patient harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturer (shengyurui medical) for investigation.Shengyurui medical reports: "patient was on cannula 1820 for 2-3 weeks, maybe longer.Skin breakdown occurred.So , the problem was caused by the customer's failure to comply with the "disposable" requirement.It is concluded that the plasticizer in raw material pvc may be migrated acceleratly if disinfected by alcohol many times.The product is disposable and is not recommended for repeated use.".
 
Event or Problem Description
It was reported "patient was on cannula 1820 for 2-3 weeks, maybe longer.Skin breakdown occurred." unknown what type of skin breakdown occurred at time of report.No patient harm reported.Patient condition reported as "fine.".

Brand Name
HUDSON CANNULA,SOFTECH,ADULT W/7' STAR LUMEN
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11685754
Report Number3011137372-2021-00106
Device Sequence Number16868687
Product Code CAT
UDI-Device Identifier14026704625366
UDI-Public14026704625366
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049742
Device Catalogue Number1820
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1